MAUDE Adverse Event Report: LIVANOVA USA, INC. SYMMETRY GEN MODEL 8103; GENERATOR

LIVANOVA USA, INC. SYMMETRY GEN MODEL 8103; GENERATOR
Model Number 8103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Suicidal Ideation (4429); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient experienced suicidality - self harm.Adverse event is not listed as a serious adverse event, reported to be moderate, not related to implant / procedure and with causal relationship to stimulation/device.Outcome is recovered/ resolved.The patient's treatment was not changed due to this adverse event.The only action taken was observation.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received.The device history record was later provided for the suspected product.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
H6 health effect, clinical code: code e2402 utilized; appropriate term "suicide attempt" is not available.
 
Event or Problem Description
Additional information received.It was later reported that the patient attempted suicide, started date, and relationship to vns is unknown.The outcome of the event is also unknown.No other relevant information has been received to date.
 
Event or Problem Description
It was later reported that the initial report of self-harm was noted to have occurred prior to vns implant therefore it will be considered as not related to vns.No other relevant information has been received to date.
 
Event or Problem Description
It was later reported that the patient was still in the hospital due to adverse event.No other relevant information has been received to date.

Brand Name
SYMMETRY GEN MODEL 8103
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23906894
Report Number1644487-2025-11012
Device Sequence Number18381351
Product Code MUZ
UDI-Device Identifier05425025750504
UDI-Public05425025750504
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2025
Device Model Number8103
Device Lot Number7641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/29/2025
03/20/2026
04/15/2026
05/21/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/14/2026
04/14/2026
05/06/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age46 YR
Patient SexFemale